BibTeX record journals/jacm/WorrellH73

download as .bib file

@article{DBLP:journals/jacm/WorrellH73,
  author    = {Richard B. Worrell and
               Bernie L. Hulme},
  title     = {Efficient Ordering of Set Expressions for Symbolic Expansion},
  journal   = {J. {ACM}},
  volume    = {20},
  number    = {3},
  pages     = {482--488},
  year      = {1973},
  url       = {http://doi.acm.org/10.1145/321765.321779},
  doi       = {10.1145/321765.321779},
  timestamp = {Thu, 20 Nov 2003 12:28:26 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jacm/WorrellH73},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}